| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm and motor error.The customer stated the device was squirting insulin out during manual prime process.The device was not bumped or dropped prior to the alarm and the drive support cap was sticking out.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test however a33 alarm during prime/a33 test at 4 lbs and motor error alarm during the basic occlusion test due to loose and protruded drive support disk.The motor was tested outside of the device and passed.